# SDR HNAA0000039

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 30,245 hours, 34,309 cycles
- Engine: Pwa PW120A
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10839F
- Part serial: WA5287
- Condition: Overtemp
- Location: Nr 1 Engine
- Part time: 11,976 hours, 13,435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 ENGINE OIL TEMP RED LINED AND NR 1 FUEL TEMP FOLLOWED.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED NR 1 ENGINE OIL TO FUEL HEATER.
